Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kristabel

Chromium for post birth control acne

Recommended Posts

So on the subject of acne after stopping birth control:

It seems that after stopping birth control the resulting increase in androgens seems to either cause PCOS or create PCOS like symptoms which is why so many women experience acne and other PCOS symptoms (such as irregular menstrual cycle).

Which seems to suggest increased insulin resistance perhaps in women coming off birth control.

I think theoretically glucophage/metformin would help with post birth control symptoms?

Therefore would chromium have the same effect as metformin ie would it likely reduce the PCOS like symptoms after stopping birth control?

Any thoughts?

Share this post


Link to post
Share on other sites

I think that certain birth control pills increase insulin resistance. I don't know if those effects last once you come off.

If you do have insulin resistance, chromium should help. Also, look into d-chiro-inositol... http://www.acne.org/messageboard/Women-PCO...or-t211344.html

(I made that thread a long time ago... I now use take regular inositol in supplement form, which works just as well for me.)

Edited by kaleidoscope

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×